# SDR IXXA202203257015

- Difficulty date: March 25, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 98,235 hours, 17,457 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

ENROUTE FROM KONT TO KPHI AND APPROACHING 8,000 AUTOPILOT WOULD NOT DISENGAGE. AIR TURN BACK TO KONT WITH EMERGENCY DESCENT. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS.  UPON ARRIVAL AIRCRAFT WAS GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS
